If you need an accessible version of this item please contact JSTOR User Support

Modules Over Operator Algebras

Irving Kaplansky
American Journal of Mathematics
Vol. 75, No. 4 (Oct., 1953), pp. 839-858
DOI: 10.2307/2372552
Stable URL: http://www.jstor.org/stable/2372552
Page Count: 20
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Modules Over Operator Algebras
Preview not available

Page Thumbnails

  • Thumbnail: Page 
839
    839
  • Thumbnail: Page 
840
    840
  • Thumbnail: Page 
841
    841
  • Thumbnail: Page 
842
    842
  • Thumbnail: Page 
843
    843
  • Thumbnail: Page 
844
    844
  • Thumbnail: Page 
845
    845
  • Thumbnail: Page 
846
    846
  • Thumbnail: Page 
847
    847
  • Thumbnail: Page 
848
    848
  • Thumbnail: Page 
849
    849
  • Thumbnail: Page 
850
    850
  • Thumbnail: Page 
851
    851
  • Thumbnail: Page 
852
    852
  • Thumbnail: Page 
853
    853
  • Thumbnail: Page 
854
    854
  • Thumbnail: Page 
855
    855
  • Thumbnail: Page 
856
    856
  • Thumbnail: Page 
857
    857
  • Thumbnail: Page 
858
    858